| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asfzf058 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer "flush site when pulled back she got 5cc blood and the rest was air.To do waste.Then use sterile syringe pulled back and then got more blood but air as well.Did this three times and happen every time.Third time was without clave so they ruled out that the clave was problem.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking safestep infusion set is unconfirmed because the problem could not be reproduced.One 20 ga x 1¿ powerloc infusion set with a needleless injection cap attached was returned for evaluation.An initial visual observation showed use residues throughout the infusion set.The safety was fully engaged.A functional test of flushing the infusion set with a 12 ml syringe revealed the infusion set to initially be patent to infusion and aspiration with no observed leaks.No leaks were observed upon pressurization of the device.Due to the results of the functional test, the complaint of a leaking infusion set is unconfirmed.
Event or Problem Description